# SDR ANCF2015070901

- Difficulty date: July 9, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N266CT
- Make and model: Airbus A319-112
- Aircraft serial: 2662
- Aircraft time: 2,776,540 hours, 15,985 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEN STARTING ENG 2, FUEL LEAK OUT OF ENG 2 ON FUEL MAST IAW AMM 75-26-10-000-001A.  TBV ON ENG 2 WAS REMOVED IAW AMM 75-26-10-400-001A.  TBV ON ENG 2 WAS INSTALLED & OPERATIONAL TEST WAS PERFORMED WITH SATISFACTORY RESULTS, NO LEAKS FOUND PN 3291390-4, SN OFF GRT54234 & SN ON GRT52116.
